# SDR UALA2011072803895

- Difficulty date: July 27, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,779 hours, 10,964 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Missing
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R EMERG ESCAPE SLIDE SQUIB TEST LIGHT IS MISSING.  INSTALLED SQUIB LIGHT COVER AND LIGHT BULB.
